| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Nerve Damage (1979); Loss of Range of Motion (2032); Limited Mobility Of The Implanted Joint (2671)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2021-00039.Concomitant medical products: tmj system right fossa component, small, part# 24-6562, lot# 642760a.Unknown mandible screw, part# ni, lot# ni.Unknown fossa screw, part# ni, lot# ni.Initial reporter ¿patient.
Event or Problem Description
It was reported the patient has experienced various issues five (5) years following implantation of temporomandibular joint implants on the right side.Immediately following implantation, the patient could not raise their right eyebrow.The patient underwent eight (8) weeks of physical therapy within two (2) years of implantation and the patient could open the right side of their mouth almost as well as the left side.Five (5) years following implantation, the patient reported they are unable to open their mouth the same as it was, their right eye droops and their right eyebrow does not go up like it should.The patient reported they are able to open their mouth to eat.The patient indicated that they are satisfied with the results of their device, and will return to their surgeon should their symptoms worsen.It was reported that no further information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.